Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello Doctor, I started taking PEPs on 11 this months

Hello Doctor, I started taking PEPs on 11 this months but unfortunately the Doctor never misadvised me, I've been taking only one pill (large ones) after consulting him, he has advice me to start taking one from each bottle which I've done right now, will that bring any difference? Moses
Tue, 23 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, Last month I took Erythromysin for a gum abcess. I did get some loose mucous stool and seemed to tolerate it fine except I was also using Perio mouth rinse and my mouth became very red and irritated. we did not know if it was from the rinse of drug, so after 5 days I stopped taking it. 4-5 weeks later the gum abcess is starting to show again. My dentist recommended Zythromax (not the generic as I do better with the brand names). I have read lots of horror stories abut this drug, however, because of my history (allergies) I am given a suspension liquid and can take adjusted doses that seem to work well for me. The medication Erythromysin did work well but because of the mouth reaction I was told to stop it. I will be taking the suspension again and feel the drugs work well for me but I cannot take high does (history of anaphalyxis) . My doctors feels this will still be effective - would you agree? Also since I am almost 70, is this drug a concern regarding heart isues?

doctor1 MD

Hi I have recently started taking Truvada as PEP after a broken condom incident. I at the same time have come down with tonsillitis, my regular gay friendly GP can t see me at short notice so I m going to a different doctor to get some antibiotics but i m not keen on telling some random doctor that I m on PEP. Can antibiotics interfere with the efficacy of PEP? Regards

doctor1 MD

Hello, its been almost a month in a half, to be specific it happened on Sep. 20th. I got bit by something behind my left thigh but it was just a small red bump that grew a bit larger, smaller than my palm. It hurt when i would push on it but within the next 2 days it went away without a trace. Then i started to get joint pain or cramps when i would stretch or bend down on my left leg where i got bit, also with shortness of breath. Now it feels as if my left arm is weaker and i get stomachpain that stinks but goes away. It all feels kind of like arthritis and joint pain. Im bad at explain but I would like to know if its bad or if it ll pass.

Loading Online Doctors....